# SDR DJFA2010026

- Difficulty date: September 27, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N709LX
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 8,010 hours, 4,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT, CREW NOTED HYDRAULIC QUANTITY LOW CAS MESSAGE AND CONFIRMED THE A-SYSTEM HYDRAULIC FLUID QUANTITY INDICATED 15 PERCENT.  CREW NOTED ALSO THAT THE HYDRALIC FLUID TEMPERATURE WAS RISING.  CREW BEGAN PREPARATIONS TO DIVERT, AS HYDRAULIC TEMPERATURE BEGAN TO STABILIZE, CREW CHOSE TO CONTINUE TO ITS DESTINATION.  AN EMEGERNCY WAS DELCARED AND THE ALTERNATE GEAR EXTENSION WAS ACCOMPLISHED.  THE AIRCRAFT LANDED SAFELY. MAINTENANCE INSPECTED THE COMPLETE SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.
